# SDR SWAA2021042858884

- Difficulty date: March 25, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB Ï¿½4 AT LT HORIZONTAL STABILIZER / REPLACED LEADING EDGE RIB #4 AT LT HORIZONTAL STABILIZER I.A.W B737-700 SRM 51-40-02 AND DWG 186A1304-1 REV. DWG 186A1001-15 REV A. PART USED 186A1352-7 P.O:202113368500101
